# SDR WWMA9500105

- Difficulty date: December 11, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N280AE
- Make and model: Saab 340B
- Aircraft serial: 340B280
- Engine: Ge CT79B
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Pump
- Part number: 5034T11PO5
- Condition: Defective
- Location: Lt Engine
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

LEFT ENGINE OIL TEMPERATURE EXCEEDED 122 DEGREES CELSIUS AND THE OIL PRESSURE DROPPED TO 35 PSI.  MAINTENANCE FOUND EXCESSIVE OIL IN THE TAILPIPE, REPLACED LEFT ENGINE OIL SCAVENGE PUMP, OIL PRESSURE TRANDUCER AND OIL TEMPERATURE SENSOR.  PERFORMED GROUND RUNS WITH NO PROBLEMS NOTED.
